Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

Taylor Series for Survival Function Approximation using Doubly Censoring with Covariates

PP: 353-360
Author(s)
Bader A. Aljawadi,
Abstract
In many real epidemiology or clinical trials, doubly censoring is a common practice. Where the generated data sets may result in right or left censored failure times along with complete times. In this article, the nonparametric maximum likelihood estimation technique for approximating the survival function when some covariates are involved under doubly censoring scheme is employed. The Taylor series is used to extract the baseline hazard function in the Cox model and hence the likelihood ratio test is also used to determine the appropriate order for Taylor series. This analytical approach demonstrates by a simulation study followed by a real case study using HIV data set.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved